按条件检索“119”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: 万方 × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings of planar graphs EI SCOPUS SCIE

作者:Li, Hualong;Ding, Laihao;Liu, Bingqiang;Wang, Guanghui

作者机构:[Li, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ding, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.30,Issue.3,675-688

WOS被引数:33

资源类型:期刊论文

WOS:000360388300017

2. ON UNIQUENESS FOR ALGEBROID FUNCTIONS OF FINITE ORDER SCOPUS SCIE

作者:Zhang, Pingyuan; Hu, Peichu

作者机构:[Zhang, P] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2015,Vol.35,Issue.3,630-638

WOS被引数:2

资源类型:期刊论文

WOS:000354661200009

3. Coupled nonlinear advection-diffusion-reaction system for prevention of groundwater contamination by modified upwind finite volume element method EI SCOPUS SCIE

作者:Liu, Wei;Huang, Jian;Long, Xiaohan

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Long, X] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.69,Issue.6,477-493

WOS被引数:3

资源类型:期刊论文

WOS:000352751700003

4. Local control and approximation properties of a C-2 rational interpolating curve SCOPUS SCIE

作者:Sun, Qinghua

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.5,851-861

资源类型:期刊论文

WOS:000348559500006

5. A Eulerian-Lagrangian Control Volume Method for Solute Transport with Anomalous Diffusion EI SCOPUS SCIE

作者:Cheng, Aijie;Wang, Hong;Wang, Kaixin

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, K] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.1,253-267

WOS被引数:13

资源类型:期刊论文

WOS:000345460200010

6. Positive solutions for a coupled system of nonlinear fractional differential equations EI SCOPUS SCIE

作者:Zhang, Keyu;Xu, Jiafa;O\'Regan, Donal

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan, Shandong, 250013, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ O'Regan, D] School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2015,Vol.38,Issue.8,1662-1672

WOS被引数:5

资源类型:期刊论文

WOS:000353355400017

7. TIME-INCONSISTENT OPTIMAL CONTROL PROBLEM WITH RANDOM COEFFICIENTS AND STOCHASTIC EQUILIBRIUM HJB EQUATION SCOPUS SCIE

作者:Wang, Haiyang;Wu, Zhen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical control and related fields,MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,651-678

WOS被引数:1

资源类型:期刊论文

WOS:000358377600014

8. Invariance principles for the law of the iterated logarithm under G-framework CSCD SCOPUS SCIE

作者:Wu PanYu; Chen ZengJing

作者机构:[Wu, P.Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

WOS被引数:2

资源类型:期刊论文

WOS:000354217200009

9. Maximum modulus principle estimates for one dimensional fractional diffusion equation CSCD SCOPUS SCIE

作者:Zhu Lin; Rui Hong-xing

作者机构:[Zhu, L] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China;[ Rui, H.-X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2015,Vol.30,Issue.4,466-478

资源类型:期刊论文

WOS:000366623400007

10. 切换网络下时变线性多智能体系统的指数同步 EI CSCD SCOPUS

作者:王兴平;宋艳荣;程兆林

作者机构:[王兴平] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[宋艳荣] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[程兆林] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2015,Vol.41,Issue.8,1528-1532

资源类型:期刊论文

11. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

12. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

13. 左截断右删失数据下指数分布参数多变点的贝叶斯估计 CSCD

作者:何朝兵;刘跃军;刘华文

作者机构:[何朝兵] 安阳师范学院数学与统计学院, 安阳, 河南 455000, 中国.;[刘跃军] 安阳师范学院软件学院, 安阳, 河南 455000, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:西南师范大学学报. 自然科学版,Journal of Southwest China Normal University. Natural Science Edition,2015,Vol.40,Issue.1,12-17

资源类型:期刊论文

14. On Properties of Entire Solutions of Difference Equations and Difference Polynomials SCOPUS SCIE

作者:Xiaoguang Qi;Yinhong Cao;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Cao, Y] School of Mathematics and Information Sciences, Henan Polytechnic University, Jiaozuo, Henan, 454000, China;[ Liu, Y] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2015,Vol.65,Issue.3,545-554

WOS被引数:1

资源类型:期刊论文

WOS:000359002400008

15. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

16. Resonance and rapid decay of exponential sums of Fourier coefficients of a Maass form for GL_m(Z) CSCD SCIE

作者:REN XiuMin;YE YangBo;

作者机构:[Ren Xiumin] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Ye Yangbo] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.10,2105-2124

WOS被引数:5

资源类型:期刊论文

WOS:000361765300006

17. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

18. 分数阶微分方程边值问题非平凡解的存在性 CSCD

作者:马燕;张克玉

作者机构:[马燕] 齐鲁师范学院数学学院, 济南, 山东 250013, 中国.;[张克玉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.5,68-73

资源类型:期刊论文

19. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

20. Lattice-based threshold cryptography and its applications in distributed cloud computing EI SCOPUS

作者:Guoyan Zhang;Jing Qin

作者机构:[Zhang, G] School of Computer Science and Technology, Shandong University, Shandong Jinan, 250100, China;[ Qin, J] School of Mathematics, Shandong University, Shandong Jinan, 250100, China

来源:International Journal of High Performance Computing and Networking,International Journal of High Performance Computing and Networking,2015,Vol.8,Issue.2,176-185

资源类型:期刊论文

共 6 页, 119 条记录

TOP